# SDR SWAA2021080488665

- Difficulty date: June 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S7-8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON F.S.D. FWD BEAR STRAP; BS 294.5 +4; BETWEEN S-7R AND S-8R; WL 266 (MARKED) ; / [01] REMOVED STUB FRAME REVEAL FOR ACCESS PER SRM 51-40-02-0G-0; [02] ET INSPECTED IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  CAL ID ATS1465 N600; [03] UPON FURTHER INVESTIGATION CRACK FOUND ON STUB FRAME REVEAL DOOR SUPPRESSOR SEAL ONLY PART TO BE REPLACED PER SRM 51-10-02-0G-0 DUE TO NO ENTRIES FOUND ON SRM FOR CRACKS; [04] LOCATED AND DRILLED NEW REVEAL DOOR SEAL SUPPRESSOR PER SRM 51-40-05-0G-0 AND BOEING DWG 141A8370 OK TO INSTALL; [05] VERIFIED CRACK IS LIMITED TO SEAL SUPPRESSOR; VERIFIED LOCATE AND DRILL OF NEW SEAL SUPPRESSOR PER SRM 51-40-05 AND DWG 141A8370; OK TO INSTALL; [06] INSTALLED REVEAL DOOR SEAL SUPPRESSOR ON STUB FRAME BS294.5+4 BETWEEN STR7R-8R PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8370; [07] VERIFIED INSTALLED REVEAL DOOR SEAL SUPPRESSOR ON STUB FRAME BS294.5+4 BETWEEN STR7R-8R PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8370; [08] CRACK ON FSD FWD BEAR STRAP BS294.5+4 BETWEEN STR 7R-STR 8R WL266 FOUND TO BE ON STUB FRAME REVEAL DOOR SUPPRESSOR SEAL ONLY ; REMOVED REVEAL DOOR SEAL SUPPRESSOR AND INSTALLED A NEW I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8370; [09] VERIFIED CRACK ON FSD FWD BEAR STRAP BS294.5+4 BETWEEN STR 7R-STR 8R WL266 FOUND TO BE ON STUB FRAME REVEAL DOOR SUPPRESSOR SEAL ONLY ; REMOVED REVEAL DOOR SEAL SUPPRESSOR AND INSTALLED A NEW I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8370
